# SDR DXTA200701859

- Difficulty date: January 17, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,397 hours, 3,251 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 99146003
- Part serial: 0039
- Condition: Inoperative
- Location: Vertical Stab
- Part time: 2,566 hours, 1,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL B ON UPPER RUDDER OSCILLATES THE AIRCRAFT BACK AND FORTH OPERATES NORMALLY ON CHANNEL A. REMOVED AND REPLACED UPPER RUDDER ACTUATOR I/A/W CE-750 M/M 27-24-01. OPS CHECKED GOOD
